# SDR ASAA2018010823157

- Difficulty date: January 8, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 39,094 hours, 11,918 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 161044
- Condition: Faulted
- Location: Nr 1 Hf Comms
- Part time: 9,955 hours, 3,004 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF WILL NOT TRANSMIT.  ACFT GROUNDED.  VERIFIED NR 1 HF DOES NOT TRANSMIT.   REMOVED AND REPLACED THE NR 1 HF TRANSCEIVER IAW AMM 23-11-21, AND  NR 1 HF COUPLER IAW AMM 23-11-61, GROUND VERIFICATION TEST PASSED.  CAPTAIN'S & FIRST OFFICER'S AUDIO CONTROL PANEL OPS NORMAL IAW AMM 23-51-02.
